# SDR ABXA20170130004

- Difficulty date: January 30, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 57,196 hours, 43,004 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T2524
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FAILSAFE STRAP BS 955, CRACKED AT LOWER ATTACH HOLE COMMON TO TEE FITTING.  REMOVED AND REPLACED THE FAILSAFE STRAP IAW JOB CARD EA 53500013-007 AND INSTALLED A NEW FAILSAFE AIRCRAFT WAS GROUNDED.
